# SDR AALA990333

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD ENTRY DOOR LOWER HINGE CUT-OUT IS CRACKED.  REPAIRED PER SB 727-53-0198 FIG 4.  DOUBLER IS .063 INCH AISI 15-5PH HEAT TREATED TO 150-170 KSI CADMIUM PLATED.  FASTENERS ARE BACB30KK6A AND BACB30KK8A.   TST:  61,081.50 HOURS.  CYCLES:  38,758.  (X)
